A GENERALIZATION OF WALDS IDENTITY WITH APPLICATIONS TO RANDOM-WALKS

被引:0
作者
MILLER, HD
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1961年 / 32卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:549 / &
相关论文
共 50 条
[41]   RATIONAL RANDOM-WALKS [J].
CHIAPPORI, PA ;
GUESNERIE, R .
REVIEW OF ECONOMIC STUDIES, 1993, 60 (04) :837-864
[42]   RANDOM-WALKS IN LIQUIDS [J].
SHLESINGER, MF ;
KLAFTER, J .
JOURNAL OF PHYSICAL CHEMISTRY, 1989, 93 (19) :7023-7026
[43]   WINDINGS OF RANDOM-WALKS [J].
BELISLE, C .
ANNALS OF PROBABILITY, 1989, 17 (04) :1377-1402
[44]   FRACTAL RANDOM-WALKS [J].
HUGHES, BD ;
MONTROLL, EW ;
SHLESINGER, MF .
JOURNAL OF STATISTICAL PHYSICS, 1982, 28 (01) :111-126
[45]   ON RANDOM-WALKS IN A PLANE [J].
CSAKI, E ;
MOHANTY, SG ;
SARAN, J .
ARS COMBINATORIA, 1990, 29 :309-318
[46]   FRACTAL RANDOM-WALKS [J].
SHLESINGER, MF ;
HUGHES, BH .
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1981, 26 (03) :340-340
[47]   RANDOM-WALKS ON WEIGHTED GRAPHS AND APPLICATIONS TO ONLINE ALGORITHMS [J].
COPPERSMITH, D ;
DOYLE, P ;
RAGHAVAN, P ;
SNIR, M .
JOURNAL OF THE ACM, 1993, 40 (03) :421-453
[48]   A BIBLIOGRAPHY ON APPLICATIONS OF RANDOM-WALKS IN THEORETICAL CHEMISTRY AND PHYSICS [J].
LIYANAGE, LH ;
GULATI, CM ;
HILL, JM .
ADVANCES IN MOLECULAR RELAXATION AND INTERACTION PROCESSES, 1982, 22 (01) :53-72
[49]   ON THE RANGE OF RANDOM-WALKS IN RANDOM ENVIRONMENT [J].
ZHOU, XY .
CHINESE ANNALS OF MATHEMATICS SERIES B, 1995, 16 (01) :131-138
[50]   RANDOM-WALKS ON RANDOM LATTICES WITH TRAPS [J].
HALPERN, V .
JOURNAL OF STATISTICAL PHYSICS, 1983, 30 (02) :373-381